# SDR ASAA2018122677567

- Difficulty date: November 27, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,784 hours, 11,963 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ LOWER SKIN HAS A CRACK BETWEEN STA 147 AND 167 9 IN. FWD OF REAR SPAR. GROUNDED - YES. REPAIRED DAMAGE TO SKIN IAW B737 800 SRM 55 10 01 2R 11 REP 11 THIS IS A CAT. B REPAIR WITH AN INSPECTION THRESHOLD OF 56000 TOTAL FLT. CYCLES AND 9,000 FLT. CYCLES INTERVAL.
